# SDR SWAA2024040357636

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED STA303.9 AND LBL55 WL208.1 AT FWD GALLEY AREA 2024-164815<[01] REPLACED INNER CHORD LOCATED STA277 TO STA348.2 PLUS 10INCH AND LBL55 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DRAWING 141A8310 SHEET 25 REV.- ; DWG 142A0050 SHEET 15 REV.- AND 141A8110 SHEET 9;10; REV.A AND SHEET 11 REV.-;[02] CORRECTED STEP 1  REPLACED INNER CHORD LOCATED STA277 TO STA348.2 PLUS 10INCH AND LBL55 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DRAWING 141A8310 SHEET 25 REV.- ; DWG 142A0050 SHEET 15 REV.- AND 141A8110 SHEET 9;10; REV.A AND SHEET 11 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED INNER CHORD LOCATED STA277 TO STA348.2 PLUS 10INCH AND LBL55 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DRAWING 141A8310 SHEET 25 REV.- ; DWG 142A0050 SHEET 15 REV.- AND 141A8110 SHEET 9;10; REV.A AND SHEET 11 REV.- SEE INDIVIDUAL SIGN OFF BELOW. RII
